
a
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2119
Title: | Adaptability of cauliflower genotypes in the high ranges of Kerala |
Authors: | Pradeepkumar, T Sajith Babu, D. Aipe, K C |
Issue Date: | 2002 |
Publisher: | Kerala Agricultural University, Vellanikara |
Citation: | Journal of Tropical Agriculture 40 (1), 45-47. |
URI: | http://hdl.handle.net/123456789/2119 |
Appears in Collections: | Reprints |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
40_1-2_45-47_0971-636X.pdf | 375.31 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.